# SDR EISA97176

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Hose
- Part number: 106017425
- Condition: Torn
- Location: Rt Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM HAD LOW HISS FROM FIRST OFFICER'S SIDE.  REPAIRED AND REPLACED RUPTURED LINE AT F/O'S OXYGEN DEMAND REGULATOR.  (X)
